Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Note on Chernoff-Savage Theorems

Ronald Pyke and Galen R. Shorack
The Annals of Mathematical Statistics
Vol. 40, No. 3 (Jun., 1969), pp. 1116-1119
Stable URL: http://www.jstor.org/stable/2239663
Page Count: 4
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Note on Chernoff-Savage Theorems
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1116
    1116
  • Thumbnail: Page 
1117
    1117
  • Thumbnail: Page 
1118
    1118
  • Thumbnail: Page 
1119
    1119